Good Morning Kirsty and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
There is a good chance that this was an allergic reaction especially since this has happened to your other dogs. If this happens again, give Goldie a Benadryl at 1 mg per pound every 12 hrs.
There is also a chance, considering Goldie's age, that this may be caused by a stroke taht was able to resolve itself. It is a very good idea to have your vet run lab work on Goldie to be sure that there is not a metabolic component or blood pressure issue that would cause this.
This has also been seen , Kirsty, with Epileptic seizures or any seizures that could be caused by liver disease and other more serious issues such as a brain tumor. That is why it is important to get testing done on Goldie to know for sure.
Does that make sense to you, Kirsty?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.
Sincerely, XXXXX XXXXX
Thank you so much, Kirsty, for your kind rating. It is very much appreciated! Even though you have rated, we can still communicate. If you have other questions, please Reply. I am always happy to help. I hope Goldie does well.
Have a wonderful day!